# SDR TRAX200600024

- Difficulty date: April 3, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 2,641 hours, 2,183 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD EXIT PLACARD NEEDS REPLACED.
